Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

12 Publikationen

1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1640546
NEUEFEIND, W., Trockel, W.: CONTINUOUS LINEAR REPRESENTABILITY OF BINARY RELATIONS. ECONOMIC THEORY. 6, 351-356 (1995).
PUB | DOI | WoS
 
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776693 OA
Trockel, W.: An alternative proof for the linear utility representation theorem. Economic Theory. 2, 298-302 (1992).
PUB | PDF | DOI
 

Filter und Suchbegriffe

eissn=1432-0479

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung